MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX L/P; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX L/P; SURGICAL MESH
Catalog Number 0144680
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to specification.No medical records have been provided.Information is limited at this time.Should additional information be provided a supplemental emdr will be submitted.This emdr represents the bard/davol composix l/p (device #2).An additional emdr was submitted to represent the bard/davol ventralight st (device#1).An additional emdr was submitted to represent the bard//davol ventralight st (device #3).An additional emdr was submitted to represent the bard/davol ventrio st (device #4).Not returned.
 
Event or Problem Description
The following was alleged by the patient's attorney: on (b)(6) 2011: the patient underwent surgery for implant of a bard/davol ventralight st(device #1).On (b)(6) 2013: the patient underwent surgery for implant of a bard/davol composix l/p(device #2).On (b)(6) 2015: the patient underwent surgery for implant of a bard/davol ventralight st(device #3).On (b)(6) 2016: the patient underwent surgery for implant of a bard/davol ventrio st(device #4).The patient is making a claim for an adverse patient outcome against the ventralight st(device #1), composix l/p (device #2), ventralight st (device #3), and ventrio st (device #4).The attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.

Brand Name
COMPOSIX L/P
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7981487
Report Number1213643-2018-03611
Device Sequence Number1381024
Product Code FTL
UDI-Device Identifier00801741031359
UDI-Public(01)00801741031359
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K061754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2014
Device Catalogue Number0144680
Device Lot NumberHUWJ1835
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;